Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rough coughing bout followed by ear popping, have spinning feeling on lying in bed, ringing ears. What should be done?

I had a rough coughing bout friday night, and my left ear popped. From that point forward, every cough caused my left ear to pop. The following day i was laying in bed, started to fee like i was spinning, so I stood up quickly. I immediately began to experience a ringing in my ear and a loss of high frequency hearing in that ear. Those symptoms greatly diminished by Monday, although did not disappear completely. I went to an exercise class that night, and halfway through, the ringing came back louder than ever, but i also started to experience severe vertigo . That lasted partway through the day yesterday, and has since subsided, however the ringing is still louder than ever. I m not exactly sure what to do, and am afraid to exercise, as the vertigo it brought on was moderately debilitating... what should i do?
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this is post nasal drip of sinuses which collected in ears middle ear
you can start with tab ofloox 200 mgm twice a day
tab montair fx twice a day
syp ascoril 1tsf tds
syp tossex 1/2 tsf tds
apply neosporin h eye ontment in nose and ears
no drops no blowing no exercise
stop oflox afer 7 days and continue others 3 week
take stemetil sos for vertigo
the ear contents 3 week time to be clear when the ear middle ear fluid is drained with medicines the ringing will go
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor